Ask Caroline, a Macmillan Nurse working with people who have Leukaemia, Myelodysplasia...
A support group for anyone affected by leukaemia to come together, share experiences...
Hi all .... just on the off chance , did anyone get the c diff tummy bug/diarhea during their treatment?
I am on day 6 of antibiotics.... I'm also neutropenic, and it has not improved. Is this normal after 6 days of antibiotics, for it to still be here?
Not me Jalola but a day or so before your course of Antibiotics are finishing call your Cancer Nurse and tell them.
Remember you body is all over the shop and as your immune system is not functioning that well some Antibiotics will just not do the job.
I did have Helicobacter Pylori, a bacteria that developed ulcers and stomach inflammation and the 3 pack antibiotics I was given for the HP were horrendous and put me in bed for a week..... but eventually it come ok xx
Mike - Thehighlander
It always seems impossible until its done - Nelson Mandela
I got it after treatment in fact last year and I recall it Di take some time to go and settle down even after the spe pensive antibiotics my consultant prescribed..
This sounds horrible
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: